# SDR HALA0600517

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,214 hours, 14,957 cycles
- System (JASC): 2760 · Drag Control System
- Part: Power Supply
- Condition: Unknown
- Location: Cseu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB SPOILERS EICAS & ANNUNCIATOR ILLUMINATED.  REMOVED AND REPLACED CSEU POWER SUPPLY PER 27-09-00 OPS CHECK GOOD PER AMM 27-09-00.  ACCOMPLISHED LMP TEST 30 PER AMM 22-00-03 LMP STATUS   REMAINS IN LAND 3.
